On homogeneously representable interval graphs

Marcin Krzywkowski , Jerzy Topp

Abstract

n/a
Author Marcin Krzywkowski
Marcin Krzywkowski,,
-
, Jerzy Topp II
Jerzy Topp,,
- Institute of Informatics
Journal seriesNational Academy Science Letters-India, ISSN 0250-541X
Issue year2016
Vol39
No1
Pages39-41
Keywords in Englishline graph, middle graph, total graph, interval graph
DOIDOI:10.1007/s40009-015-0397-x
URL http://link.springer.com/content/pdf/10.1007%2Fs40009-015-0397-x.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.369 (2) - 2016=0.391 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back